# SDR MASA2009120800344

- Difficulty date: December 8, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 33,479 hours, 35,623 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 2857 PHX-FLG.  ELECTRICAL BURNING SMELL FROM CAPT'S FLIGHT INSTRUMENTS.  MX INSPECTED AND FOUND NO DEFECTS.
